Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 23, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Apr 3, 2011, 8:38 PM CDT for Lyon County, Kansas. It was in force for 52 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 8:38 PM CDT (01:38 UTC)
- Expired
- Apr 3, 2011, 9:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Lyon County, KS
The radar
The Topeka radar (KTWX), 68 km from the middle of the area, began a volume at 01:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 8:40 PM CDT | TSTM WND DMG | Americus, KS | TIME APPROXIMATED. REPORTS OF ROOF DAMAGE...SMALL SHEDS AND BARNS DESTROYED...AND A ROOF REMOVED FROM A HOME IN THE GENERAL AMERICUS AREA. |
| Apr 3, 8:40 PM CDT | HAIL 1.25 | 1 Wnw Emporia, KS | |
| Apr 3, 8:40 PM CDT | HAIL 1.5 | Americus, KS | TIME APPROXIMATED. |
| Apr 3, 8:40 PM CDT | HAIL 1.75 | 4 Ene Emporia, KS | |
| Apr 3, 8:41 PM CDT | HAIL 1 | 1 Se Emporia, KS | ESTIMATED 50 MPH WINDS |
| Apr 3, 8:41 PM CDT | HAIL 1.25 | 4 N Emporia, KS | |
| Apr 3, 8:41 PM CDT | HAIL 2.75 | 2 S Emporia, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 6:21 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 1.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1873 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2220 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
710
WUUS53 KTOP 040138
SVRTOP
KSC111-040230-
/O.NEW.KTOP.SV.W.0023.110404T0138Z-110404T0230Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
838 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LYON COUNTY IN EAST CENTRAL KANSAS...
* UNTIL 930 PM CDT
* AT 836 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
HALF DOLLAR SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED 5 MILES EAST OF AMERICUS...OR 6 MILES NORTH
OF EMPORIA...MOVING EAST AT 70 MPH.
* LOCATIONS IMPACTED INCLUDE...
NEOSHO RAPIDS...
HARTFORD...
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 118 AND 133.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE FOR LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN IF YOU
ARE IN THE PATH OF THIS STORM. FOR YOUR SAFETY...TAKE COVER INSIDE A
BUILDING NOW.
&&
LAT...LON 3851 9636 3852 9616 3844 9615 3844 9594
3827 9595 3824 9596 3819 9634
TIME...MOT...LOC 0138Z 263DEG 63KT 3849 9614
WIND...HAIL 60MPH 1.25IN
$$
ANGLE2 follow-up statements
982
WWUS53 KTOP 040145
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
845 PM CDT SUN APR 3 2011
KSC111-040230-
/O.CON.KTOP.SV.W.0023.000000T0000Z-110404T0230Z/
LYON-
845 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR CENTRAL LYON COUNTY...
AT 840 PM CDT...THE PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING
GOLF BALL SIZE HAIL IN EMPORIA. THIS STORM WAS LOCATED 8 MILES
NORTHEAST OF EMPORIA...MOVING EAST AT 70 MPH.
LOCATIONS IMPACTED INCLUDE...
EMPORIA AIRPORT.
THIS INCLUDES THE KANSAS TURNPIKE BETWEEN MILE MARKERS 118 AND 134.
THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 128 AND 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR GOLF BALL SIZE
HAIL...AND SHELTER INSIDE A STRONG BUILDING AWAY FROM WINDOWS.
&&
LAT...LON 3851 9636 3852 9616 3844 9615 3844 9594
3827 9595 3824 9596 3819 9634
TIME...MOT...LOC 0144Z 263DEG 63KT 3850 9601
WIND...HAIL 60MPH 1.75IN
$$
ANGLE773
WWUS53 KTOP 040221
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
921 PM CDT SUN APR 3 2011
KSC111-040231-
/O.EXP.KTOP.SV.W.0023.000000T0000Z-110404T0230Z/
LYON-
921 PM CDT SUN APR 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LYON COUNTY WILL
EXPIRE AT 930 PM CDT...
AT 921 PM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO
LONGER SEVERE...THUS THE WARNING WILL EXPIRE AT 930 PM CDT.
RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. STAY ALERT TO THE
WEATHER.
LAT...LON 3851 9636 3852 9616 3844 9615 3844 9594
3827 9595 3824 9596 3819 9634
TIME...MOT...LOC 0221Z 263DEG 63KT 3858 9519
$$
ANGLEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 6:06 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, Apr 3, 6:06 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 606 PM CDT SUN APR 3 2011 ...UPDATE TO AVIATION... .DISCUSSION... THE ATMOSPHERE CONTINUES TO EVOLVE AS THE PREVIOUS FORECAST ANTICIPATED. SURFACE DEWPOINTS IN THE UPPER 50S TO LOW 60S HAVE ADVECTED INTO EAST CENTRAL KANSAS WITH THE LATEST OBJECTIVE ANALYSIS SHOWING BETWEEN AROUND 3000 J/KG OF CAPE. ANALYSIS ALSO SHOWS A SUBSTANTIAL CAP STILL OVER THE WARM SECTOR WITH ANYWHERE FROM 100 TO 200 J/KG OF CONVECTIVE INHIBITION LEFT TO OVERCOME. THE HRRR/NAM/RUC13 GUIDANCE HAS BEEN POINTING TOWARDS AN AREA OF ENHANCED MOISTURE CONVERGENCE ALONG THE FRONT NEAR SHAWNEE COUNTY RIGHT AROUND 7 PM. CURRENT THINKING IS THAT A FEW ISOLATED STORMS MAY DEVELOP ALONG OR JUST NORTH OF THE FRONT EARLY THIS EVENING. THESE STORMS WOULD INITIALLY MOVE TO THE EAST AT AROUND 40 MPH...AND MAY HAVE AN ISOLATED TORNADO POTENTIAL. THE GREATER SEVERE WEATHER THREAT SHOULD OCCUR AS STORMS FORM INTO A QLCS ALONG THE FRONT AND MOVE SOUTH ACROSS EAST CENTRAL KS. LARGE HAIL AND DAMAGING WINDS ARE LIKELY WITH THE STORMS GIVEN THE INSTABILITY AND DEEP LAYER SHEAR. THINK THAT STORMS WILL EXIT TO THE SOUTH OF THE FORECAST AREA WITH THE COLD FRONT AROUND OR SHORTLY AFTER MIDNIGHT. STRONG COLD AIR ADVECTION IS SET TO TAKE OVER BEHIND THE COLD FRONT. TEMPS ACROSS WESTERN NEB HAVE BEEN STEADILY DROPPING FROM THE UPPER 40S INTO THE MIDDLE 30S THIS AFTERNOON. WITH A STRONG PRESSURE GRADIENT KEEPING NORTHWEST WINDS IN THE 15 TO 25 MPH RANGE...THE COLD AIR SHOULD NOT HAVE MUCH OF A PROBLEM MOVING SOUTHEAST. HAVE LOWS IN THE UPPER 30S TO LOWER 40S. FOR HIGHS MODELS MIX THE BOUNDARY LAYER ALL THE WAY TO 750 MB. THIS WOULD YIELD LOWER 50S FOR HIGHS WITH COLD AIR ADVECTING INTO THE AREA THROUGH THE MORNING. THESE TEMPS ARE PRETTY CLOSE TO GUIDANCE SO HAVE NOT STRAYED TO FAR FROM THAT. WOLTERS TUESDAY-THURSDAY: WITH HIGH PRESSURE AND CLEAR SKIES EXPECTED TUESDAY MORNING...A COOL START TO TUESDAY IS ANTICIPATED WITH LOW TEMPERATURES IN THE LOWER 30S. SURFACE WINDS WILL RAPIDLY BACK TO THE SOUTHWEST BY MID MORNING AS THE SURFACE HIGH PRESSURE AXIS MOVES TO THE SOUTH AND EAST OF THE CWA AND A LEE TROUGH FORMS ACROSS THE HIGH PLAINS. TEMPERATURES WILL REBOUND INTO THE MIDDLE 60S TO NEAR 70 DURING THE AFTERNOON. AN UPPER DISTURBANCE OVER THE NORTHERN PLAINS WILL SLIDE A WEAK COLD FRONT THROUGH THE REGION ON WED...CLEARING MOST OF THE CWA BY MIDDAY WEDNESDAY. SLIGHTLY WARMER READINGS WILL BE FOUND TO THE SOUTH OF THE BOUNDARY...WITH MIDDLE 60S IN NC KS TO NEAR 70 IN EC KS. THIS BOUNDARY WILL STALL JUST SOUTH OF THE CWA...DELINEATING DEEPER MOISTURE AND SLIGHTLY WARMER READINGS BY WEDNESDAY NIGHT. MODEL CONSENSUS HAS IMPROVED WITH RESPECT TO PLACEMENT/TIMING IN BRINGING AN UPPER DISTURBANCE FROM THE SOUTHWESTERN US EJECTING NORTHEASTWARD AND PHASING WITH THE EVOLVING AMPLIFYING LONGWAVE TROUGH OVER THE WESTERN US ON THU. THIS INITIAL DISTURBANCE WILL MOVE ACROSS THE CENTRAL PLAINS ON THURSDAY AFTERNOON. IN RESPONSE...THE SURFACE BOUNDARY WILL MOVE NORTH AS A WARM FRONT...RETURNING THE WARM SECTOR BACK INTO THE CWA. THE END RESULT WILL BE INCREASING CHANCES FOR THUNDERSTORMS DURING THE THURSDAY TIME FRAME ACROSS THE ENTIRE AREA. FRIDAY-SUNDAY: A COLD FRONT MOVES THROUGH THE CWA AS THE UPPER ENERGY PASSES THROUGH THU NIGHT. THE WARM SECTOR IS INITIALLY SHUNNED TO THE SOUTH OF THE AREA...AND HOW QUICKLY IT RETURNS REMAINS UNCERTAIN DUE TO MODEL DIFFERENCES. A NOTABLE WESTERN TROUGH IS FORECAST TO APPROACH THE HIGH PLAINS SATURDAY INTO SUNDAY. THERE REMAINS UNCERTAINTY TO THE EXACT UPPER TROUGH PLACEMENT AND ORIENTATION...WHICH PLAYS A ROLE IN LOCATION OF KEY SURFACE FEATURES. OVERALL SYNOPTIC SETUP SUGGESTS INCREASING LIKELIHOOD OF THUNDERSTORMS...FIRST ALONG/NORTH OF RETURNING WARM FRONT ON FRIDAY NIGHT/EARLY SAT...THEN IN ADVANCE OF THE MAIN WAVE ON SATURDAY/SUNDAY. COULD CERTAINLY SEE SOME OF THESE STORMS ON THE STRONG TO SEVERE SIDE...ESPECIALLY IF THE PATTERN EVOLVES AS CURRENTLY DEPICTED. BUT SIGNIFICANT UNCERTAINTY REMAINS WITH REGARDS TO PROGRESSION/TRACK OF UPPER SYSTEM...WHICH PRECLUDES SPECIFICS ATTM. BLAIR && .AVIATION... THUNDERSTORMS ARE DEVELOPING AND WILL BE NEAR MHK THROUGH 01Z... TOP THROUGH AROUND 02Z...AND FOE THROUGH 03Z. EXPECT LARGE HAIL WITH THESE STORMS AS WELL AS POTENTIAL FOR DAMAGING WINDS. OTHER THAN CONVECTIVE IMPACTS...SURFACE WINDS WILL REMAIN GUSTY FROM THE SOUTH UNTIL A COLD FRONT MOVES THROUGH ALL SITES PRIOR TO 01Z WITH WIND BECOMING NORTHERLY AND REMAINING GUSTY. BARJENBRUCH && .TOP WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ026-039-040- 054>056-058-059. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ020>022- 034>037. &&
Hazardous weather outlook, Apr 3, 3:05 PM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 305 PM CDT SUN APR 3 2011 KSZ008>012-020>024-026-034>040-054>056-058-059-042015- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 305 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP BETWEEN 6 AND 8 PM GENERALLY WITHIN A 30 MILE CORRIDOR FROM COUNCIL GROVE TO TOPEKA. INITIAL STORMS THAT FORM ARE EXPECTED TO MOVE TO THE EAST AT ABOUT 40 MPH. HOWEVER THE STORMS SHOULD EVOLVE INTO A LINE OF STORMS ALONG THE COLD FRONT...WITH THE ENTIRE COMPLEX OF STORMS ADVANCING SOUTH ACROSS EAST CENTRAL KANSAS DURING THE EVENING HOURS. THE THUNDERSTORMS SHOULD EXIT SOUTH OF THE AREA BETWEEN MIDNIGHT AND 1 AM. THE MAIN HAZARDS EXPECTED WITH THE STORMS ARE LARGE HAIL UP TO 2 INCHES IN DIAMETER AND DAMAGING WIND GUSTS OF 60 TO 70 MPH. THERE IS A SMALL PROBABILITY FOR AN ISOLATED TORNADO INITIALLY WITH THE THUNDERSTORMS AS THEY DEVELOP. A RED FLAG WARNING REMAINS IN EFFECT FOR AREAS ALONG AND SOUTHWEST OF A CONCORDIA TO MANHATTAN TO COUNCIL GROVE LINE UNTIL 7 PM DUE TO EXTREME FIRE DANGER. VERY HIGH FIRE DANGER EXISTS ACROSS THE REMAINDER OF THE AREA. A WIND ADVISORY REMAINS IN EFFECT FOR EAST CENTRAL KANSAS UNTIL 7 PM WITH SOUTHWEST WINDS GUSTING BETWEEN 40 AND 50 MPH. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THUNDERSTORM CHANCES WILL RETURN TO THE ENTIRE AREA WEDNESDAY NIGHT INTO THURSDAY...AND AGAIN FRIDAY NIGHT THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE WHETHER OR NOT ANY OF THESE STORMS MAY BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED THIS EVENING...GENERALLY BETWEEN 6 PM TO MIDNIGHT FOR PORTIONS OF NORTHEAST AND EAST CENTRAL KANSAS. BLAIR
In the hours before
Local storm report, Apr 3, 8:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
833 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 2 NNW CLINTON 38.95N 95.40W
04/03/2011 E1.00 INCH DOUGLAS KS TRAINED SPOTTER
&&
JBLocal storm report, Apr 3, 8:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
834 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0832 PM HAIL 2 SSW BURDICK 38.54N 96.86W
04/03/2011 E1.50 INCH MORRIS KS TRAINED SPOTTER
&&
BARJENBRUCHLocal storm report, Apr 3, 8:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
835 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0825 PM HAIL LONE STAR 38.87N 95.36W
04/03/2011 M2.00 INCH DOUGLAS KS NWS EMPLOYEE
&&
WOLTERSLocal storm report, Apr 3, 8:36 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
836 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0826 PM HAIL TOPEKA 39.05N 95.68W
04/03/2011 E1.00 INCH SHAWNEE KS EMERGENCY MNGR
42ND AND ADAMS AND 29TH AND CROCO.
&&
JBLocal storm report, Apr 3, 8:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
837 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM TSTM WND GST 4 SW CARBONDALE 38.78N 95.74W
04/03/2011 E70 MPH OSAGE KS TRAINED SPOTTER
&&
BYRNELocal storm report, Apr 3, 8:37 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
837 PM CDT SUN APR 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
BYRNEThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 7:06 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary, Jackson, Morris, Pottawatomie, Riley and 2 more | 39 min |
| Apr 3, 7:37 PM CDT | Severe Thunderstorm Warning | TOP | Morris | 38 min |
| Apr 3, 7:43 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Osage, Shawnee, Wabaunsee | 47 min |
| Apr 3, 8:11 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 49 min |
| Apr 3, 8:14 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Franklin, Jefferson, Osage, Shawnee | 46 min |
| Apr 3, 8:20 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 40 min |
| Apr 3, 8:55 PM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 35 min |
| Apr 3, 8:57 PM CDT | Severe Thunderstorm Warning | TOP | Coffey, Lyon, Osage | 48 min |
| Apr 3, 9:17 PM CDT | Severe Thunderstorm Warning | TOP | Anderson, Coffey, Franklin, Osage | 43 min |
| Apr 3, 9:39 PM CDT | Severe Thunderstorm Warning | TOP | Coffey | 51 min |
| Apr 3, 10:05 PM CDT | Severe Thunderstorm Warning | TOP | Anderson | 40 min |
| Apr 4, 3:36 AM CDT | Wind Advisory | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 12 hr |
| Apr 4, 3:29 PM CDT | Red Flag Warning | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 28 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.